Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 103, NWS Nashville, TN

July 10, 2013Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 10, 2013, 7:16 PM CDT for Williamson County, Tennessee. It was in force for 44 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 7:16 PM CDT (00:16 UTC)
Expired
Jul 10, 2013, 8:00 PM CDT
In force
44 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Williamson County, TN

The radar

The Nashville radar (KOHX), 45 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:20 PM CDTTSTM WND DMG2 Ene Franklin, TNTREES AND POWER LINES DOWN IN EAGLES GLEN SUBDIVISION
Jul 10, 7:20 PM CDTTSTM WND DMG2 Ne Franklin, TNLARGE BRANCHES AND DEBRIS DOWN ON COOL SPRINGS BLVD BETWEEN I 65 AND MACK HATCHER BLVD. DEBRIS WAS IMPEDING TRAFFIC IN ONE LANE.
Jul 10, 7:20 PM CDTTSTM WND DMG3 E Franklin, TNPOWER POLES SNAPPED AND DOWNED ALONG HIGHWAY 96 MURFREESBORO RD NEAR I-65
Jul 10, 7:20 PM CDTTSTM WND DMG3 Ne Franklin, TNCOLLAPSED HOME ON CALGARY DRIVE IN FRANKLIN
Jul 10, 7:20 PM CDTTSTM WND DMG4 Ne Franklin, TNROOF BLOWN OFF COVERED BASEBALL DUGOUT AT CENTENNIAL HIGH SCHOOL
Jul 10, 7:25 PM CDTTSTM WND DMG1 E Franklin, TNTREE BLOWN DOWN ON HOME ON CALGARY LANE. TREE FELL ONTO TWO CARS AND DAMAGED ROOF AND BROKE WINDOWS IN HOME.
Jul 10, 7:25 PM CDTTSTM WND DMG1 Se Franklin, TNROOF BLOWN OFF SHOPPING CENTER AT ROYAL OAKS BLVD AT MURFREESBORO ROAD IN FRANKLIN. REPORT VIA TSPOTTER.
Jul 10, 7:25 PM CDTTSTM WND DMG2 E Franklin, TNTRAFFIC LIGHT BLOWN DOWN AT MALLORY LANE AND MCEWEN DRIVE. POWER LINES BLOWN DOWN ON EXIT RAMP OFF I-65 TO MURFREESBORO ROAD.
Jul 10, 7:25 PM CDTTSTM WND DMG3 E Franklin, TNPOWER POLES SNAPPED AND DOWNED ALONG HIGHWAY 96 MURFREESBORO RD NEAR I-65
Jul 10, 7:30 PM CDTTSTM WND DMGFranklin, TNMULTIPLE REPORTS OF TREES DOWN IN THE FRANKLIN AREA.
Jul 10, 7:35 PM CDTTSTM WND DMG2 Ne Franklin, TNLARGE BRANCHES AND DEBRIS DOWN ON COOL SPRINGS BLVD BETWEEN I 65 AND MACK HATCHER BLVD. DEBRIS WAS IMPEDING TRAFFIC IN ONE LANE.
Jul 10, 8:03 PM CDTTSTM WND DMG3 E Franklin, TNQUALITY INN ROOF BLOWN OFF ON MURFREESBORO RD EAST OF FRANKLIN
Jul 10, 8:08 PM CDTTSTM WND DMG2 E Franklin, TNTREES AND POWER LINES DOWN IN EAGLES GLEN SUBDIVISION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS54 KOHX 110016
SVROHX
TNC187-110100-
/O.NEW.KOHX.SV.W.0103.130711T0016Z-130711T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
716 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 800 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR BRENTWOOD...MOVING SOUTHEAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...NOLENSVILLE...THOMPSONS STATION AND TRIUNE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3603 8678 3597 8662 3592 8663 3584 8660
      3583 8663 3580 8661 3579 8666 3577 8666
      3575 8670 3571 8668 3570 8674 3575 8691
      3599 8698 3605 8689
TIME...MOT...LOC 0017Z 322DEG 18KT 3597 8682

$$

SHAMBURGER
2 follow-up statements
693 
WWUS54 KOHX 110028
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
728 PM CDT WED JUL 10 2013

TNC187-110100-
/O.CON.KOHX.SV.W.0103.000000T0000Z-130711T0100Z/
WILLIAMSON TN-
728 PM CDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WILLIAMSON COUNTY UNTIL 800 PM CDT...

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FRANKLIN...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...NOLENSVILLE...BRENTWOOD...TRIUNE AND THOMPSONS STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3603 8678 3597 8662 3592 8663 3584 8660
      3583 8663 3580 8661 3579 8666 3577 8666
      3575 8670 3571 8668 3570 8674 3575 8691
      3599 8698 3605 8689
TIME...MOT...LOC 0027Z 326DEG 22KT 3588 8679

$$

SHAMBURGER
307 
WWUS54 KOHX 110037
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
737 PM CDT WED JUL 10 2013

TNC187-110100-
/O.CON.KOHX.SV.W.0103.000000T0000Z-130711T0100Z/
WILLIAMSON TN-
737 PM CDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILLIAMSON COUNTY UNTIL 800 PM CDT...

AT 734 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
SOUTHEAST OF FRANKLIN...MOVING SOUTHEAST AT 30 MPH.

IN ADDITION...AT 725 PM CDT ROOFS WERE BLOWN OFF BUILDINGS AND TREES 
WERE BLOWN DOWN IN FRANKLIN WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  TRIUNE AND THOMPSONS STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WILLIAMSON COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3575 8691 3587 8694 3592 8663 3587 8662
      3584 8660 3583 8663 3580 8661 3579 8666
      3577 8666 3575 8670 3571 8668 3570 8674
TIME...MOT...LOC 0036Z 328DEG 27KT 3580 8673

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:37 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 10, 3:37 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 10 2013

.DISCUSSION...
LATEST ANALYSIS SHOWING VERY JUICY AIRMASS ACROSS THE REGION...
WITH PLENTY OF INSTABILITY. WEAK PRE-FRONTAL BOUNDARY/TROUGH CURRENTLY
WORKING TOWARD BNA UP TO NEAR LEX WHERE DEWPTS ARE POOLING AS HIGH
AS 76. WAVES OF CONVECTION CURRENTLY ACROSS MUCH OF CENTRAL KY DOWN
INTO MIDDLE TN...AND UPSTREAM TOWARD COLD FRONT WHICH IS STILL WELL
NORTHWEST.

THIS INCREASING CONVECTION TREND EXPECTED TO CONTINUE TONIGHT AS THE
COLD FRONT APPROACHES AND AIRMASS REMAINS WITH HIGHEND INSTABILITY
AND AMPLE POSITIVE ENERGY. SERIES OF OUTFLOWS/WEAK BOUNDARIES INTERACTING
LATE TODAY/THIS EVENING WILL AID EARLY WITH COLD FRONT...EXPECTED TO
BE NEAR BNA AROUND 12-14Z...GETTING INTO THE MIX LATE TONIGHT. SEVERE
POTENTIAL THROUGH TONIGHT CERTAINLY THERE BUT WEAK WIND STRUCTURE...
ABSENCE OF GOOD ELEVATED DRY LAYERS AND FREEZING LVL/WETBULB ZERO
NEAR 15KFT COULD HELP KEEP IT SOMEWHAT LIMITED/ISOLATED. PRECIPITABLE
WATER IN THE 2+ INCH RANGE WILL MAKE FOR SOME TORRENTIAL DOWNPOURS
BUT DO EXPECT STORMS TO HAVE JUST ENOUGH MOVEMENT TO KEEP FLASH
FLOODING THREAT DOWN...BUT THIS COULD BE ISSUE LATER.

COLD FRONT WILL BE A SLOW MOVER AND WILL TAKE UNTIL 19-21Z TO PASS CSV.
THIS WILL KEEP STORM CHANCES FAIRLY HIGH EAST/SOUTH THROUGH A GOOD
PART OF THU. ONCE THE FRONT DROPS SOUTH OF THE AREA THU NIGHT...
PRETTY GOOD DRYING SET TO SLIP IN BEHIND. ON FRI...LIKELY TO SEE
DEWPTS DOWN IN THE 50S LATER IN THE DAY AS UPPER TROUGH PASSES.

UPPER RIDGING BUILDS OVER THE OH VALLEY THROUGH THE WEEKEND AND OUR
WX WILL BE SOMEWHAT INFLUENCED BY MOVEMENT OF TROPICAL STORM FORECAST
TO SLIDE UP THE EASTERN SEABOARD. CURRENT THOUGHT IS THAT WITH
ML/UL RIDGES TO REMAIN OVER THE TN/OH VALLEY REALLY MOST OF NEXT
WEEK...PCPN WILL BE ISO-SCT AT BEST...STARTING ON SUN. WILL CONTINUE
LOW POP TREND CURRENTLY RUNNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  87  65  86 /  60  30  05  05
CLARKSVILLE    73  86  61  85 /  60  20  05  05
CROSSVILLE     68  82  61  80 /  60  70  20  05
COLUMBIA       73  88  65  87 /  60  50  10  05
LAWRENCEBURG   72  88  65  87 /  60  50  10  05
WAVERLY        73  87  62  86 /  60  20  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED JUL 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH
OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF
THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD
FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE
GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS
EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS
ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE
BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR
WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING
REPORTING CRITERIA.

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE ALSO.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 10, 6:02 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT WED JUL 10 2013

TNZ027-102345-
DAVIDSON-
602 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WHITES CREEK...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITES CREEK...JOELTON...
NASHVILLE...MADISON...OLD HICKORY...LAKEWOOD...HERMITAGE AND PERCY
PRIEST LAKE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3633 8670 3629 8664 3625 8664 3624 8659
      3617 8657 3613 8653 3611 8653 3610 8651
      3606 8653 3607 8653 3608 8654 3606 8657
      3602 8658 3601 8661 3621 8693 3635 8684
      3636 8679

SHAMBURGER
Special weather statement, Jul 10, 6:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
634 PM CDT WED JUL 10 2013

TNZ027-059-110000-
DAVIDSON-WILLIAMSON-
634 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON AND NORTHERN
WILLIAMSON COUNTIES...

AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BELLE MEADE...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BEAMAN PARK...BELLS BEND...
BELLEVUE...BELLE MEADE...NASHVILLE...FOREST HILLS...OAK HILL AND
BERRY HILL.

FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZED HAIL...AND
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3625 8684 3625 8683 3624 8682 3618 8660
      3594 8678 3610 8702 3613 8700 3624 8698
      3628 8696

SHAMBURGER/HALBERT
Special weather statement, Jul 10, 6:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
645 PM CDT WED JUL 10 2013

TNZ062-110030-
RUTHERFORD-
645 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD COUNTY...

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MURFREESBORO...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE
MURFREESBORO...EAGLEVILLE...ROCKVALE...CHRISTIANA AND FOSTERVILLE.

FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3565 8642 3564 8646 3569 8653 3569 8664
      3571 8669 3578 8664 3580 8661 3601 8647
      3591 8614 3586 8618 3576 8618 3571 8621
      3569 8624 3563 8625 3566 8634 3562 8641

SHAMBURGER
Special weather statement, Jul 10, 7:00 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
700 PM CDT WED JUL 10 2013

TNZ028-062-063-110045-
CANNON-RUTHERFORD-WILSON-
700 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...RUTHERFORD AND WILSON
COUNTIES...

AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WOODBURY...MOVING
SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MILTON...AUBURNTOWN...
READYVILLE...BRADYVILLE AND WOODBURY.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3566 8615 3570 8620 3570 8622 3586 8633
      3600 8619 3597 8601 3587 8590 3583 8588
      3582 8592 3572 8600 3566 8599 3565 8600
      3565 8609

SHAMBURGER
Special weather statement, Jul 10, 7:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT WED JUL 10 2013

TNZ027-059-062-110045-
DAVIDSON-RUTHERFORD-WILLIAMSON-
703 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD AND
WILLIAMSON COUNTIES...

AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FOREST HILLS...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BELLEVUE...FOREST HILLS...BERRY
HILL...BELLE MEADE...OAK HILL...BRENTWOOD...FRANKLIN...NOLENSVILLE
AND TRIUNE.

FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3600 8639 3571 8667 3571 8673 3570 8674
      3571 8674 3570 8678 3572 8684 3575 8691
      3578 8693 3577 8695 3608 8701 3619 8680

SHAMBURGER
Special weather statement, Jul 10, 7:14 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CDT WED JUL 10 2013

TNZ023-025-110100-
DICKSON-HOUSTON-
714 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HOUSTON COUNTIES...

AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ERIN...MOVING EAST AT 15
MPH.

SOME LOCATIONS IN THE PATH INCLUDE SLAYDEN...VANLEER AND CHARLOTTE.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3634 8758 3632 8736 3633 8723 3631 8715
      3629 8717 3628 8715 3627 8716 3625 8719
      3625 8717 3603 8726 3616 8756 3620 8759
      3620 8767 3636 8759

SHAMBURGER/BINKLEY

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:00 PM CDTSpecial Weather StatementOHXCannon45 min
Jul 10, 7:03 PM CDTSpecial Weather StatementOHXDavidson, Williamson42 min
Jul 10, 7:10 PM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson110 min
Jul 10, 7:14 PM CDTSpecial Weather StatementOHXDickson46 min
Jul 10, 7:26 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford49 min
Jul 10, 7:43 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson47 min
Jul 10, 7:51 PM CDTSpecial Weather StatementOHXDickson39 min
Jul 10, 7:52 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren53 min
Jul 10, 8:10 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall50 min
Jul 10, 8:31 PM CDTRiver Flood AdvisoryOHXDavidson30 min
Jul 10, 8:40 PM CDTSpecial Weather StatementOHXGrundy50 min
Jul 10, 8:56 PM CDTAreal Flood WarningOHXDavidson, Sumner, Wilson3 hr
Jul 10, 9:14 PM CDTAreal Flood AdvisoryOHXGrundy2 hr
Jul 10, 9:25 PM CDTSpecial Weather StatementOHXGiles, Marshall50 min
Jul 10, 9:50 PM CDTSpecial Weather StatementOHXWayne55 min
Jul 11, 1:03 AM CDTRiver Flood AdvisoryOHXBedford11 hr
Jul 11, 1:43 PM CDTSpecial Weather StatementOHXSumner47 min
Jul 11, 1:59 PM CDTSpecial Weather StatementOHXSumner31 min
Jul 11, 2:32 PM CDTSpecial Weather StatementOHXSumner28 min
Jul 11, 2:35 PM CDTSpecial Weather StatementOHXDavidson25 min
Jul 11, 2:57 PM CDTSpecial Weather StatementOHXWilson33 min
Jul 11, 3:00 PM CDTSpecial Weather StatementOHXWilliamson30 min
Jul 11, 3:15 PM CDTAreal Flood AdvisoryOHXDavidson, Sumner, Wilson2 hr
Jul 11, 3:27 PM CDTSpecial Weather StatementOHXRutherford33 min
Jul 11, 3:41 PM CDTSpecial Weather StatementOHXRutherford34 min
Jul 11, 5:17 PM CDTSpecial Weather StatementOHXCoffee43 min
Jul 11, 5:31 PM CDTSpecial Weather StatementOHXLawrence29 min
Jul 11, 5:56 PM CDTRiver Flood AdvisoryOHXDavidson49 hr
Jul 11, 5:58 PM CDTSpecial Weather StatementOHXGiles47 min
Jul 11, 6:05 PM CDTSevere Thunderstorm WarningOHXGiles25 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.